Alert archive / Missouri / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 11, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Mar 30, 2016, 1:02 PM CDT for Maries County, Phelps County, Pulaski County, Missouri. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2016, 1:02 PM CDT (18:02 UTC)
- Expired
- Mar 30, 2016, 1:29 PM CDT
- In force
- 27 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Maries County, MO, Phelps County, MO, Pulaski County, MO
The radar
The St Louis radar (KLSX), 131 km from the middle of the area, began a volume at 18:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.0 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1102 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 565 m²/s²
- 0-3 km storm-relative helicity
- 625 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
604 WUUS53 KSGF 301802 SVRSGF MOC125-161-169-301845- /O.NEW.KSGF.SV.W.0011.160330T1802Z-160330T1845Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 102 PM CDT WED MAR 30 2016 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN PHELPS COUNTY IN EAST CENTRAL MISSOURI... MARIES COUNTY IN CENTRAL MISSOURI... NORTHEASTERN PULASKI COUNTY IN CENTRAL MISSOURI... * UNTIL 145 PM CDT * AT 102 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ST. ROBERT... OR NEAR WAYNESVILLE...MOVING NORTHEAST AT 50 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... ROLLA... NORTHERN FORT LEONARD WOOD... WAYNESVILLE... ST. ROBERT... DIXON... DOOLITTLE... VIENNA... NEWBURG... NORTHWYE... BRINKTOWN... DEVIL'S ELBOW... JEROME... VICHY... THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 158 AND 169...BETWEEN MILE MARKERS 171 AND 181...AND BETWEEN MILE MARKERS 184 AND 191. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3812 9152 3768 9203 3772 9222 3828 9206 TIME...MOT...LOC 1802Z 213DEG 44KT 3780 9209 HAIL...1.00IN WIND...<50MPH $$ GRIFFIN
2 follow-up statements
413
WWUS53 KSGF 301817
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
117 PM CDT WED MAR 30 2016
MOC169-301827-
/O.CAN.KSGF.SV.W.0011.000000T0000Z-160330T1845Z/
PULASKI MO-
117 PM CDT WED MAR 30 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PULASKI COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3784 9185 3787 9202 3790 9203 3791 9202
3827 9202 3812 9152
TIME...MOT...LOC 1817Z 213DEG 44KT 3796 9196
$$
MOC125-161-301845-
/O.CON.KSGF.SV.W.0011.000000T0000Z-160330T1845Z/
PHELPS MO-MARIES MO-
117 PM CDT WED MAR 30 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR NORTHERN PHELPS AND CENTRAL MARIES COUNTIES...
AT 117 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEWBURG...OR 10
MILES WEST OF ROLLA...MOVING NORTHEAST AT 50 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
ROLLA... DOOLITTLE...
VIENNA... NEWBURG...
NORTHWYE... JEROME...
VICHY...
THIS INCLUDES INTERSTATE 44 NEAR MILE MARKER 169...BETWEEN MILE
MARKERS 171 AND 179...AND BETWEEN MILE MARKERS 184 AND 191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3784 9185 3787 9202 3790 9203 3791 9202
3827 9202 3812 9152
TIME...MOT...LOC 1817Z 213DEG 44KT 3796 9196
HAIL...1.00IN
WIND...<50MPH
$$
GRIFFIN298
WWUS53 KSGF 301829
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
129 PM CDT WED MAR 30 2016
MOC125-161-301838-
/O.CAN.KSGF.SV.W.0011.000000T0000Z-160330T1845Z/
PHELPS MO-MARIES MO-
129 PM CDT WED MAR 30 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PHELPS AND CENTRAL
MARIES COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL IS
STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
SPRINGFIELD.
LAT...LON 3784 9185 3787 9202 3790 9203 3791 9202
3827 9202 3812 9152
TIME...MOT...LOC 1826Z 213DEG 44KT 3808 9186
$$
GRIFFINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 12:04 PM CDT, 58 minutes earlier.
Area forecast discussion, Mar 30, 12:04 PM CDT, 58 minutes before
Area Forecast Discussion National Weather Service Springfield MO 1204 PM CDT WED MAR 30 2016 .SHORT TERM...(Today and tonight) Issued at 245 AM CDT Wed Mar 30 2016 The main concern for this time frame remains unchanged: Severe weather potential. Strong low pressure will shift east across Neb with a trailing dryline reaching the Flint Hills region of KS by early evening 7pm/31-00z. The main concern will be how much convection will be able to fire along the dryline late today and this evening while moderate instability is in place. Some modest moisture return at around 850mb is evident in sfc observations and is in line with RAP progged soundings in the near term. Moisture is advecting n-ne underneath and elevated mixed layer/cap along with more extensive mid/upper level moisture. Will still take some work to get precip going with sfc dew points still in the low/mid 30s. Subtle mid level impulses moving northeast from the southern Plains will increase overall lift while deeper low level moisture rapidly increases for the southwest this morning increasing chances for elevated convection with mucapes reaching up to near 1500 j/kg. Can't rule out some hail with stronger updrafts given good mid level lapse rates. There will be a break, or at least a partial one, in the overall coverage of showers during the mid afternoon. Attention then turns to the dryline off to our west. A narrow corridor of moderate surface based instability is expected to develop with uncapped mlcape values of about 1500 j/kg by early evening (progged GFS KJLN sounding). The temporal window for progged robust instability (GFS) looks small late today and this evening but given the strong vertical shear a large hail and tornado threat exists where discreet convection can develop. The high res ARW and NMM are not too bullish in moving the convection too far off the dryline initially so it looks like the best chance for severe storms late today and this evening will be over the western cwfa. As the low continues off to the east, a cold front catches up to the dryline and moves east through the cwfa overnight. Again, high res models are not to bullish with convection as the front sweeps through with more robust convection to our south limited moisture/buoyancy over our area (as mentioned in SPC discussion). Will need to watch trends closely as the weather evolves today. The SPC day 1 looks good with a slightly higher probability of tornadoes over the far western cwfa and a general 15% hail and wind risk over most of the area. The hail risk will likely be more tied to earlier elevated convection and then what every develops near the dryline. The wind risk will be more late today and tonight. .LONG TERM...(Thursday through Tuesday) Issued at 245 AM CDT Wed Mar 30 2016 A colder and dry air mass moves into the area behind the front Thu. Frost headlines may be needed with the coldest night/early morning looking to be Fri/Sat morning. A couple of shortwaves moving through the upper level nw flow may produce some clouds brief sprinkles over the northeast cwfa Fri. A quick warming trend will occur this weekend. Another front is expected to move south into/through the area Monday, but with dry air expected to be in place, only modest rain chances are expected at best. Cooler and dry weather is expected for day 7/Tue. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1158 AM CDT Wed Mar 30 2016 Convection started developing over the region within the past couple of hours, with some stronger storms potentially worthy of some hail or a wind gust. Will continue trend with scattered convection this afternoon, which will mainly be elevated in nature. Have been in between MVFR and IFR all day and this will likely continue into the afternoon hours. Dryline will be the main focus for strong/severe storms later this afternoon and evening. Will likely go into MVFR and maintain through the evening and into the overnight hours. && .SGF Watches/Warnings/Advisories... MO...NONE. KS...NONE. && SHORT TERM...DSA LONG TERM...DSA AVIATION...Lindenberg
Hazardous weather outlook, Mar 30, 12:04 PM CDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1204 PM CDT WED MAR 30 2016 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-311715- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1204 PM CDT WED MAR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. DISCUSSION... A FEW STRONG TO SEVERE STORMS ARE EXPECTED THIS AFTERNOON. LARGE HAIL UP TO THE SIZE OF QUARTERS WILL BE THE PRIMARY HAZARD WITH THIS FIRST ROUND OF AFTERNOON STORMS. IN ADDITION...LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING WILL ACCOMPANY THESE STORMS. ANOTHER ROUND OF THUNDERSTORMS WILL DEVELOP AHEAD OF A DRY LINE OVER SOUTHEASTERN KANSAS LATE THIS AFTERNOON AND EARLY THIS EVENING. THESE STORMS WILL SHIFT EAST INTO WESTERN MISSOURI DURING THE EVENING HOURS. SOME OF THESE STORMS COULD BE SEVERE CAPABLE OF PRODUCING LARGE HAIL UP TO HALF DOLLAR SIZE...DAMAGING WIND GUSTS UP TO 60 MPH...AND POSSIBLY AN ISOLATED TORNADO ACROSS SOUTHEASTERN KANSAS AND FAR WESTERN MISSOURI. THE HIGHEST RISK FOR SEVERE WEATHER THIS EVENING WILL BE ALONG AND WEST OF INTERSTATE 49 CORRIDOR. THERE WILL BE A DIMINISHING RISK FOR SEVERE WEATHER FARTHER EAST AS THE NIGHT PROGRESSES. STORMS ARE EXPECTED TO TRANSITION INTO MORE OF A LINE OVER THE EASTERN OZARKS ALONG A COLD FRONT AS INSTABILITY WEAKENS LATER TONIGHT. GUSTY NON THUNDERSTORM WINDS WILL ALSO OCCUR TODAY WITH WINDS OF 30 TO 35 MPH POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A LIGHT FREEZE OR FROST MAY BE POSSIBLE BY THE END OF THE WEEK WITH COLDER TEMPERATURES RETURNING. THE BEST CHANCES WILL BE FRIDAY NIGHT AND EARLY SATURDAY MORNING. AN ELEVATED FIRE DANGER WILL BE POSSIBLE AT TIMES DURING THE DAYLIGHT HOURS FRIDAY THROUGH MONDAY WITH A DRY AIR MASS IN PLACE AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY OR TONIGHT MAINLY ACROSS SOUTHEASTERN KANSAS AND FAR WESTERN MISSOURI. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Special weather statement, Mar 30, 11:52 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1152 AM CDT WED MAR 30 2016
MOZ066-077-078-301730-
BARTON MO-VERNON MO-CEDAR MO-
1152 AM CDT WED MAR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CEDAR...SOUTHEASTERN
VERNON AND EASTERN BARTON COUNTIES UNTIL 1230 PM CDT...
AT 1152 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR JASPER...OR NEAR LAMAR...MOVING NORTHEAST AT 50 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
LAMAR... SHELDON...
MONTEVALLO... JERICO SPRINGS...
LAMAR HEIGHTS... IRWIN...
MILFORD... KENOMA...
OAKTON... BOSTON...
OLYMPIA...
LAT...LON 3777 9429 3775 9389 3758 9399 3758 9407
3744 9408 3735 9413 3736 9445
TIME...MOT...LOC 1652Z 204DEG 33KT 3741 9431
GRIFFINSpecial weather statement, Mar 30, 12:05 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1205 PM CDT WED MAR 30 2016
MOZ088-093-094-301745-
JASPER MO-LAWRENCE MO-NEWTON MO-
1205 PM CDT WED MAR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NEWTON...SOUTHEASTERN
JASPER AND NORTHWESTERN LAWRENCE COUNTIES UNTIL 1245 PM CDT...
AT 1204 PM CDT...THE PUBLIC REPORTED A STRONG THUNDERSTORM NEAR
SARCOXIE...OR 12 MILES WEST OF MONETT...MOVING NORTHEAST AT 50 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. THE PUBLIC
REPORTED NICKEL SIZED HAIL NEAR GRANBY.
LOCATIONS IN THE ADVISORY INCLUDE...
NEOSHO... MOUNT VERNON...
GRANBY... SARCOXIE...
PIERCE CITY... DIAMOND...
MILLER... FIDELITY...
STOTTS CITY... NEWTONIA...
FREISTATT... STELLA...
WENTWORTH... STARK CITY...
AVILLA... LA RUSSELL...
REEDS... RITCHEY...
RED OAK... MAPLE GROVE...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 19 AND 45.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3677 9453 3729 9416 3728 9361 3693 9401
3693 9407 3688 9406 3676 9420
TIME...MOT...LOC 1704Z 226DEG 59KT 3697 9414
GRIFFINLocal storm report, Mar 30, 12:06 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1206 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HAIL GRANBY 36.92N 94.25W
03/30/2016 E1.00 INCH NEWTON MO PUBLIC
NICKEL TO QUARTER SIZE HAIL.
&&
LINDENBERGSpecial weather statement, Mar 30, 12:26 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1226 PM CDT WED MAR 30 2016
MOZ095-102-103-301815-
CHRISTIAN MO-BARRY MO-STONE MO-
1226 PM CDT WED MAR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CHRISTIAN...EASTERN
BARRY AND STONE COUNTIES UNTIL 115 PM CDT...
AT 1225 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR GRANDVIEW...OR 7 MILES NORTHEAST OF EUREKA SPRINGS...MOVING
NORTHEAST AT 50 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
TABLE ROCK LAKE... SILVER DOLLAR CITY...
KIMBERLING CITY... CRANE...
SHELL KNOB... REEDS SPRING...
HIGHLANDVILLE... INDIAN POINT...
BRANSON WEST... GALENA...
MCCORD BEND... GOLDEN...
EMERALD BEACH... SPOKANE...
CHAIN-O-LAKES... ARROW POINT...
CONEY ISLAND... PONCE DE LEON...
CAPE FAIR... CHESTNUTRIDGE...
LAT...LON 3650 9374 3691 9363 3691 9315 3681 9322
3682 9331 3669 9331 3649 9346
TIME...MOT...LOC 1725Z 213DEG 44KT 3648 9365
GRIFFINSpecial weather statement, Mar 30, 12:29 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1229 PM CDT WED MAR 30 2016
MOZ070-071-081-082-092-301815-
WRIGHT MO-LACLEDE MO-PHELPS MO-PULASKI MO-TEXAS MO-
1229 PM CDT WED MAR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PHELPS...
SOUTHEASTERN LACLEDE...NORTHEASTERN WRIGHT...NORTHWESTERN TEXAS AND
SOUTHERN PULASKI COUNTIES UNTIL 115 PM CDT...
AT 1229 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES NORTHEAST OF HARTVILLE...OR 20 MILES NORTH OF MOUNTAIN GROVE...
MOVING NORTHEAST AT 50 MPH.
LOCATIONS IN THE ADVISORY INCLUDE...
FORT LEONARD WOOD... WAYNESVILLE...
ST. ROBERT... RICHLAND...
EDGAR SPRINGS... PLATO...
LYNCHBURG... LAQUEY...
ROBY... MANES...
DEVIL'S ELBOW... GRAFF...
FALCON... OZARK SPRINGS...
COMPETITION...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 144 AND 165...AND
BETWEEN MILE MARKERS 180 AND 183.
LAT...LON 3779 9179 3779 9181 3777 9181 3731 9225
3732 9251 3787 9239 3784 9174
TIME...MOT...LOC 1729Z 213DEG 44KT 3742 9236
GRIFFINLocal storm report, Mar 30, 1:02 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
102 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1258 PM HAIL FORT LEONARD WOOD 37.71N 92.16W
03/30/2016 E0.75 INCH PULASKI MO OTHER FEDERAL
&&
LINDENBERGThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 11:36 AM CDT | Special Weather Statement | SGF | Dent | 24 min |
| Mar 30, 11:38 AM CDT | Special Weather Statement | SGF | Shannon | 37 min |
| Mar 30, 11:43 AM CDT | Special Weather Statement | SGF | Texas, Wright | 47 min |
| Mar 30, 11:47 AM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 14 min |
| Mar 30, 11:52 AM CDT | Special Weather Statement | SGF | Barton | 38 min |
| Mar 30, 12:05 PM CDT | Special Weather Statement | SGF | Lawrence, Newton | 40 min |
| Mar 30, 12:26 PM CDT | Special Weather Statement | SGF | Stone | 49 min |
| Mar 30, 12:29 PM CDT | Special Weather Statement | SGF | Pulaski | 46 min |
| Mar 30, 1:27 PM CDT | Special Weather Statement | SGF | Benton | 48 min |
| Mar 30, 2:06 PM CDT | Special Weather Statement | SGF | Phelps | 39 min |
| Mar 30, 2:17 PM CDT | Special Weather Statement | SGF | Maries | 43 min |
| Mar 30, 3:32 PM CDT | Special Weather Statement | SGF | Morgan | 43 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.